TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Dustbunny Offline
Member
Welcome me, I'm new!
*
 
Dustbunny's Avatar
 
Age: 20

Posts: 4
Join Date: August 13th 2012

Question Knee pains - August 14th 2012, 05:09 AM

When i run fast or hard or even walk alot or move my left knee in the wrong why. I feel deep sharp long lasting pain. Im not sure if is a side affect of my cancer treatment or simething new. Any ideas?
   
  (#2 (permalink)) Old
joeblow9999 Offline
I'm back! (sorta)
Regular TeenHelper
*****
 
joeblow9999's Avatar
 
Gender: Male
Location: around

Posts: 374
Join Date: July 27th 2012

Re: Knee pains - August 14th 2012, 09:00 AM

Chemotherapy can have a number of unpleasant side effects, so that's very likely. It would be a good idea to bring it up with your doctor next time you see him/her, especially if the pain is seriously interfering with your daily activities.


Feel free to leave me a VM anytime, I don't bite. :3

“For me, I am driven by two main philosophies: know more today about the world than I knew yesterday, and lessen the suffering of others. You'd be surprised how far that gets you.” ---Neil deGrasse Tyson
   
  (#3 (permalink)) Old
Never Forget Hope
I can't get enough
*********
 
escape_thereal_world's Avatar
 
Name: Kelly
Age: 29
Gender: Female
Location: Charleston, SC

Posts: 3,097
Blog Entries: 98
Join Date: January 7th 2009

Re: Knee pains - August 14th 2012, 12:23 PM

Quote:
Originally Posted by strangequark27 View Post
Chemotherapy can have a number of unpleasant side effects, so that's very likely. It would be a good idea to bring it up with your doctor next time you see him/her, especially if the pain is seriously interfering with your daily activities.
I couldn't have said it better myself. Chemo could definitely be the culprit, but so could something else. So bringing it up to your doctor is probably best so they can ask you the right questions to figure out why your knee is hurting.

Hope you feel better soon!
   
Closed Thread

Bookmarks

Tags
knee, pains

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.